# SDR QXEA2009042000280

- Difficulty date: April 14, 2009
- Submitted: April 20, 2009
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 19,978 hours, 20,638 cycles
- System (JASC): 2430 · DC Generating System
- Part: Clamp
- Condition: Failed
- Location: Generator
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

PDX - AFTER PARKING, STARTED APU.  IT MADE A GROWLING NOISE DURING START.  GEN WOULD NOT COME ON.  SHUT APU DOWN.  INSPECTED APU AND FOUND STARTER/GENERATOR HANGING DUE TO START/GEN CLAMP FAILURE.  FOUND APU B+ PWR FEED CABLE TERMINAL END BROKEN.  FAB AND INSTALLED OF NEW B+ PWR FEED CABLE.  REMOVED AND REPLACED APU START/GEN PER 24-33-01-000-801, AND 24-33-01-400-801.  INSTALLED SERVICABLE APU START/GEN CLAMP.  C/W OPERATIONAL TEST OF THE APU 28V DC GENERATION SYSTEM 24-33-00-710-801.  CHECKS GOOD.  NO DEFECTS NOTED.  RETURNED TO SERVICE.
